# SDR SIMA20141203011

- Difficulty date: December 3, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 27,979 hours, 24,176 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SERVICE DOOR IS INOPERATIVE.  SPLICED WIRE W716-0008-20 IAW SWPM 20-21-00.  OPERATIONS CHECKED GOOD.
